# SDR ASAA2023080244382

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,460 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM BATTERY PACK M2627 FAILED OPERATIONAL CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M2627 IAW B737 AMM 33-51-06. OP CHECKS GOOD.
